Journal of Symbolic Logic

Review: Garrett Birkhoff, An Extended Arithmetic; Garrett Birkhoff, Generalized Arithmetic

Alonzo Church

Full-text is available via JSTOR, for JSTOR subscribers. Go to this article in JSTOR.

Article information

Source
J. Symbolic Logic, Volume 7, Issue 3 (1942), 125-126.

Dates
First available in Project Euclid: 2 July 2007

Permanent link to this document
https://projecteuclid.org/euclid.jsl/1183389366

JSTOR
links.jstor.org

Citation

Church, Alonzo. Review: Garrett Birkhoff, An Extended Arithmetic ; Garrett Birkhoff, Generalized Arithmetic. J. Symbolic Logic 7 (1942), no. 3, 125--126. https://projecteuclid.org/euclid.jsl/1183389366


Export citation